# SDR UIEA2024110701081

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,692 hours, 16,973 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HARD TO CLOSE FROM INSIDE( PERFORMED GENERAL VISUAL INSPECTION AND OPERATIONAL CHECK PER AMM 51-11-00-715-128. VISUAL CHECK AND OPS CHECK GOOD. )
